Exactly solvable fermionic N-band models

Ghosh, Ranjan Kumar ; Mohanty, P. K. ; Rao, Sumathi (1999) Exactly solvable fermionic N-band models Journal of Physics A: Mathematical and General, 32 (24). pp. 4343-4350. ISSN 0305-4470

Full text not available from this repository.

Official URL: http://iopscience.iop.org/article/10.1088/0305-447...

Related URL: http://dx.doi.org/10.1088/0305-4470/32/24/302


Motivated by the problem of N-coupled Hubbard chains, we investigate a generalization of a recent model containing two species of one-dimensional fermions interacting via a gauge field that depends on the positions of all the particles of the other species. The exact many-body ground state of the model can be easily obtained through a unitary transformation of the model. The correlation functions are Luttinger like - i.e., they decay through power laws with non-integer exponents. Through the interaction-dependent two-particle correlation functions, we identify the relevant perturbations and hence, possible instabilities. Interestingly, for N>2 bands, beyond a critical strength of the interaction, the dominant incipient instability changes.

Item Type:Article
Source:Copyright of this article belongs to Institute of Physics.
ID Code:109520
Deposited On:01 Feb 2018 05:13
Last Modified:01 Feb 2018 05:13

Repository Staff Only: item control page